# SDR SIMA20140111003

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 24,816 hours, 21,340 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2547
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E1 ANTI-ICE FAIL ON CLIMB OUT DURING ICE PROTECTION TEST.  R & R E1 ANTI-ICE VLV IAW AMM 30-21-01.  OPERATIONS CHECKED GOOD IAW AMM 30-00-00-700-802-A.  MEL ITEM RESTORED & DEFERRED IAW MEL 30-11 AUTHORIZATION 010559DM.  PROCEDURE COMPLIED WITH.
